# SDR SWAA2021070786875

- Difficulty date: June 20, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 46,594 hours, 27,939 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB LOWER SKIN IS DENTED ; D460551 (R/H HORIZ STAB LOWER SKIN IS DENTED. DENT LOCATED AT STAB STA 244.72 X 2' DENT MEASURES 4' X 3' X .136 DEEP MOD) [TTG8Q0026B6D] / [01] ADDED EA 21-155-01745-WIP1 AS A SUBTASK.; [02] REMOVED DAMAGE PER SRM 55-1-01-2R-11; [03] VERIFIED DAMAGE REMOVAL FOR CORRECTIVE ACTION #2 PER NDT PART 6 PROCEDURE 23; NO DEFECTS NOTED.; [04] LOCATED AND DRILLED LAY OUT PATTERN ON TO RIGHT HORIZONTAL STAB LOWER SKIN PER SRM 55-10-01-2R-11 AND EA # 21-155-01745 WIP 4; [05] VERIFIED LAY OUT PATTERN PER EA #21-155-01745 WIP 4; [06] OK TO INSTALL REPAIR PARTS PER SRM 55-10-01-2R-11 AND EA #21-155-01745 WIP 4; [07] INSTALLED REPAIR PARTS PER SRM 55-10-01-2R-11 AND  EA #21-155-01745 WIP 4; [08] 7. PAUL SCHNAPP (TECHNICIAN); 27-JUN-2021 07:57 UTC  INSTALLED REPAIR PARTS PER SRM 55-10-01-2R-11 AND  EA #21-155-01745 WIP 4   C/W INSPECTION.; [09] FASTENERS INSTALLED IN THE REPAIR WERE BACR15CE6D @ ALL LOCATIONS; [10] REPAIRED PER EA 21-155-01745.; [11] CORRECTIVE ACTION #10 C/W.
